Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 75, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 7, 2008, 4:36 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2008, 4:36 AM CST (10:36 UTC)
- Expired
- Mar 7, 2008, 5:02 AM CST
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Okaloosa County, FL, Santa Rosa County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 071036
SVRMOB
FLC091-113-071115-
/O.NEW.KMOB.SV.W.0075.080307T1036Z-080307T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CST FRI MAR 7 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF CRESTVIEW...
NORTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 515 AM CST
* AT 431 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF HAROLD...OR ABOUT 20 MILES WEST OF CRESTVIEW...AND MOVING
NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BAKER BY 445 AM CST...
CANNON TOWN BY 450 AM CST...
PEADEN...BLACKMAN...ESCAMBIA FARMS AND 6 MILES SOUTHEAST OF GOOD
HOPE BY 455 AM CST...
LAUREL HILL BY 505 AM CST...
SVEA BY 510 AM CST...
LAT...LON 3067 8638 3064 8692 3096 8694 3100 8650
3099 8648 3099 8640 3098 8639
TIME...MOT...LOC 1036Z 241DEG 47KT 3077 8684
$$2 follow-up statements
000
WWUS54 KMOB 071052
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CST FRI MAR 7 2008
FLC113-071102-
/O.CAN.KMOB.SV.W.0075.000000T0000Z-080307T1115Z/
SANTA ROSA FL-
452 AM CST FRI MAR 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANTA ROSA COUNTY
IS CANCELLED...
LAT...LON 3098 8639 3077 8639 3074 8668 3097 8675
3100 8651 3099 8648 3099 8640
TIME...MOT...LOC 1052Z 241DEG 47KT 3087 8663
$$
FLC091-071115-
/O.CON.KMOB.SV.W.0075.000000T0000Z-080307T1115Z/
OKALOOSA FL-
452 AM CST FRI MAR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CST
FOR NORTHERN OKALOOSA COUNTY...
AT 450 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CANNON TOWN...OR ABOUT 8 MILES NORTHWEST OF CRESTVIEW...
MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMPTON BY 500 AM CST...
LAUREL HILL BY 505 AM CST...
SVEA BY 510 AM CST...
LAT...LON 3098 8639 3077 8639 3074 8668 3097 8675
3100 8651 3099 8648 3099 8640
TIME...MOT...LOC 1052Z 241DEG 47KT 3087 8663
$$000
WWUS54 KMOB 071102
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
502 AM CST FRI MAR 7 2008
FLC091-071112-
/O.CAN.KMOB.SV.W.0075.000000T0000Z-080307T1115Z/
OKALOOSA FL-
502 AM CST FRI MAR 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKALOOSA COUNTY IS
CANCELLED...
THE STORMS HAVE WEAKENED AND WERE NO LONGER SEVERE.
LAT...LON 3098 8639 3077 8639 3074 8668 3097 8675
3100 8651 3099 8648 3099 8640
TIME...MOT...LOC 1102Z 241DEG 47KT 3093 8650
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:10 AM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Mar 7, 12:10 AM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1210 AM CST FRI MAR 7 2008
.UPDATE...PACKAGE UPDATED TO CLEAN UP WORDING AND ADJUST TEMPS A BIT.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL
TO PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 6, 10:15 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1015 PM CST THU MAR 6 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1015 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TONIGHT AND FRIDAY... RAIN WITH SCATTERED THUNDERSTORMS WILL INCREASE ACROSS THE AREA LATE TONIGHT AND THROUGH FRIDAY MORNING AS AN AREA OF LOW PRESSURE APPROACHES THE AREA FROM THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS SOUTH OF A WIGGINS...TO MOBILE...TO ANDALUSIA LINE DURING THE EARLY MORNING HOURS ON FRIDAY. THE MAIN THREAT WITH ANY SEVERE THUNDERSTORMS WOULD BE IN THE FORM OF DAMAGING WIND GUSTS...ISOLATED TORNADOES AND HEAVY RAIN. THE RAIN AND THUNDERSTORMS WILL MOVE EAST OF THE REGION BY LATE FRIDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES FROM THE MOBILE BAY AREA TO EASTERN ALABAMA. AS THE LOW PRESSURE SYSTEM MOVES THROUGH LATE TONIGHT AND FRIDAY MORNING...SOUTHEASTERLY WINDS OVER THE MARINE AREA WILL INCREASE TO BETWEEN 20 AND 30 KNOTS...BECOMING MORE SOUTHWESTERLY FRIDAY MORNING AS THE LOW PASSES TO THE EAST. SEAS OFFSHORE WILL BUILD FROM 7 TO AROUND 10 FEET FRIDAY MORNING AS THE WINDS INCREASE FROM THE SOUTH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY. A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY AS THE LOW PASSES TO THE EAST. STRONG NORTHWESTERLY WINDS IN THE WAKE OF THE FRONT WILL CONTINUE FRIDAY NIGHT AND WILL CONTINUE INTO SATURDAY MORNING. SEAS FROM 8 TO 10 FEET WILL CONTINUE WELL OFFSHORE IN THE WAKE OF THE FRONT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. HOWEVER...DEVELOPMENTS SHOULD BE MONITORED OVERNIGHT THROUGH FRIDAY MORNING.
In the hours before
Special weather statement, Mar 7, 1:44 AM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 144 AM CST FRI MAR 7 2008 MSZ067-075-076-078-079-070830- GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA AND WIGGINS... 144 AM CST FRI MAR 7 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...STONE... PERRY...GREENE AND WAYNE COUNTIES... AT 141 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM BELLEVILLE TO 4 MILES SOUTHWEST OF MCHENRY... AND MOVING NORTHEAST AT 40 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... NEW AUGUSTA...WLOX TV STATION TOWER...WINGATE...FERGUSON...RICHTON... RAMSEY SPRINGS AND MCLAIN THROUGH 230 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 1:49 AM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 149 AM CST FRI MAR 7 2008 ALZ062>064-FLZ001-070830- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-INLAND ESCAMBIA- 149 AM CST FRI MAR 7 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN AND MOBILE COUNTIES...MOVING NORTHEASTWARD... AT 146 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM BRIDGEHEAD TO 20 MILES SOUTHWEST OF POINT CLEAR...AND MOVING NORTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... CROSSROADS...HURRICANE...STAPLETON...WHITEHOUSE FORKS...DOUGLASVILLE AND LOXLEY THROUGH 230 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 2:29 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 AM CST FRI MAR 7 2008 ALZ052-053-061>063-MSZ076-079-070930- UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE-WASHINGTON-CLARKE-GEORGE-GREENE- INCLUDING THE CITIES OF...LEAKESVILLE...CHATOM AND DOWNTOWN MOBILE... 229 AM CST FRI MAR 7 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...GREENE COUNTIES...EXPECTED TO MOVE OVER WASHINGTON...MOBILE AND BALDWIN COUNTIES. AT 223 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 9 MILES WEST OF FRUITDALE TO 9 MILES SOUTHWEST OF TANNER WILLIAMS...AND MOVING EAST AT 40 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... YELLOW PINE...WILMER...VINEGAR BEND...SNOW AND TANNER WILLIAMS... CHATOM...UNIVERSITY OF SOUTH ALABAMA...JORDAN AND WHISTLER THROUGH 330 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 3:04 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 304 AM CST FRI MAR 7 2008 ALZ059-062-064-FLZ001>005-071000- UPPER BALDWIN-LOWER BALDWIN-ESCAMBIA-COASTAL ESCAMBIA-INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...PENSACOLA... 304 AM CST FRI MAR 7 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA AND BALDWIN...COUNTIES...EXPECTED TO MOVE OVER SANTA ROSA AND OKALOOSA COUNTIES IN FLORIDA...AND ESCAMBIA COUNTY...ALABAMA... AT 301 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 2 MILES NORTH OF BARRINEAU PARK TO 4 MILES NORTH OF FORT MORGAN...AND MOVING NORTHEAST AT 45 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... OAK GROVE...BARRINEAU PARK...MCDAVID...SUMMERDALE...MOUTH OF WEEKS BAY...ELSANOR...CENTURY AND OAK THROUGH 400 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 4:18 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 418 AM CST FRI MAR 7 2008 ALZ060-071100- COVINGTON- 418 AM CST FRI MAR 7 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER COVINGTON COUNTY... AT 417 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR RED OAK...AND MOVING NORTHEAST AT 55 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STEDMAN...ONYCHA...GREEN BAY AND OPP THROUGH 500 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 4:19 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 419 AM CST FRI MAR 7 2008 FLZ002>006-071115- COASTAL OKALOOSA-COASTAL ESCAMBIA-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW AND PENSACOLA... 419 AM CST FRI MAR 7 2008 ...STRONG THUNDERSTORMS ARE MOVING THROUGH OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES... AT 417 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF ALLENTOWN TO 3 MILES EAST OF FERRY PASS...AND MOVING NORTHEAST AT 55 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... MUNSON...MILTON...HAROLD...CANNON TOWN...HOLT AND GALLIVER THROUGH 515 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 1:18 PM CST | Fire Weather Watch | MOB | Walton | 17 hr |
| Mar 7, 1:18 PM CST | Fire Weather Watch | MOB | Walton | 17 hr |
| Mar 7, 4:18 PM CST | Freeze Watch | MOB | 23 hr | |
| Mar 7, 4:18 PM CST | Wind Advisory | MOB | 17 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.